MAUDE Adverse Event Report: BAUSCH + LOMB ENVISTA INTRAOCULAR LENS

BAUSCH + LOMB ENVISTA INTRAOCULAR LENS
Model Number EE
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Hypopyon (1913); Visual Impairment (2138); Toxic Anterior Segment Syndrome (TASS) (4469)
Date of Event 02/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that one day after implantation of an intraocular lens (iol) into the left eye, the patient presented with 2+ fibrin, hypopyon and 3+ c/f.Based on the findings the surgeon concluded the cause as toxic anterior segment syndrome (tass).Patient was treated with vitreal vancomycin and vitreal ceftazidime.In the surgeon¿s opinion, the most likely cause of the event is endophthalmitis, however vision improved with swift intervention.Patient outcome is good 20/40 and improving.
 
Additional Manufacturer Narrative
The device remains implanted.Investigation of this event is in progress.Recall of device is underway.

Brand Name
ENVISTA INTRAOCULAR LENS
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
21 n park place blvd
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 n park place blvd
clearwater, FL 33759
7277246600
MDR Report Key21895279
Report Number0001313525-2025-00084
Device Sequence Number17002726
Product Code HQL
UDI-Device Identifier10757770607867
UDI-Public(01)10757770607867(17)271031(11)241114(10)3Q31234
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P910056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEE
Device Catalogue NumberEEU1950
Device Lot Number3Q31234
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2025
Initial Report FDA Received Date04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES96594
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BLIS INJECTOR, TOTALVISC AND B.BRAUN BSS.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale